# SDR 2008UALA02592

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT AND INTERNAL EEL LIGHTS INOP BEHIND 1L AND BEHIND LEFT OVERWING SLIDE.  INTERNAL FLOOR EEL IN FIRST CLASS. REPLACED BATTERY PACK. OPS CHECKED GOOD.
